# SDR 95ZZZW715

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T511
- Condition: Corroded
- Location: Fs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM HAS CORROSION ON UPPER CHORD.  FABRICATE A REPAIR STRAP FROM .050 INCH 301 1/2 HARD STAINLESS STEEL AND INSTALL WET WITH BMS 5-25 SEALANT.  ALODINED, PRIMED AND PAINTED PER ENGINEERING MRB 767.
